# SDR UALA2011122307080

- Difficulty date: December 22, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 49,181 hours, 18,372 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT HANDLE PAN IS GOUGED BELOW THE EXTERIOR HANDLE.  FOUND GOUGE TO BE OUT OF LIMITS PER B757 SRM 52-10-01.  INSTALLED NEW HANDLE PAN IAW B767 SRM.
